# SDR SWAA2022021665106

- Difficulty date: January 28, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT SIDEWALL ASSIST HANDLE BASE IS CRACKED. / [01] REPLACED FWD ENTRY DOOR AFT SIDEWALL ASSIST HANDLE BASE AND INSTALLED IAW AMM 25-21-31-420-802.;[02] VERIFIED REPLACED FWD ENTRY DOOR AFT SIDEWALL ASSIST HANDLE BASE AND INSTALLED IAW AMM 25-21-31-420-802.
